# SDR EISA98145

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FIRE WARNING TEST IMPROPERLY.  GENERATED FROM MAINTENANCE REPORT.  REPAIRED WIRE TO NR 3 ENGINE FIRE LOOP. OPS CHECK GOOD PER MM 26-00.  (M)
